| Model Number |
363410 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that while amino acids were running in picc line, the filter leaked.Brief tachycardia noted.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4). based on the data from the investigation we are unable to determine the root cause of the reported incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences. if any additional pertinent information becomes available, a follow up will be submitted.